# SDR SWAA2016041350857

- Difficulty date: March 7, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65C2572320
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STUB BEAM CRACKED AT BS 616, RBL 64.  R & R STUB BEAM IAW ER & EA.
